It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Welcome to the group sninnyboy. I just recently became drug-free and I had a difficult time at the very end. I was on Percocet and going from 60 mg/day oxycodone down to 10 mg/day went fairly easy, but going from 10 mg to 5 mg was much more difficult and it was a nightmare going below 5 mg/day. There will be others who will tell you about their Suboxone experience, but my biggest problem was I tapered down too fast. Your body expects a certain amount of drug every day and you have to give it a little less, then let your body get used to it and then drop again. Most people suggest 10% at a time and to cut your pills into pieces and near the end of your tapering you'll be taking crumbs. You will still experience w/d's after your last crumb. These drugs are nasty!! Just don't be a dummy like me and taper too fast. I finally went cold turkey 7 days ago when I dropped to 2.5 mg/day and with the help of some Valium it took the edge off of the withdrawals and I could sleep at night.

Let us know how you do.
Added comment... I had shivers so bad my wife wanted me to sleep on the couch because I shook the whole bed. That's where the Valium helped me to calm the shivers. But, talk to your doctor and see what they prescribe for it. I've heard other people taking Xanax, but that didn't help me at all.





All times are GMT -7. The time now is 04:04 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!